# SDR RAIA00212366

- Difficulty date: December 24, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 15,430 hours, 16,370 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Beta Switch
- Part number: 31056294
- Part serial: 980814501052
- Condition: Intermittent
- Part time: 5,859 hours, 6,331 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5623-STL- RIGHT PROPELLER GREEN BETA LIGHT INTERMITTENT. MAINTENANCE REMOVED AND REPLACED THE RIGHT BETA SWITCH.
